Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Difficulty in conceiving post implanon removal, kidney transplant. What is the cause?

hi i had a kidney transplant 3 years ago and had the implanaon in for three years .i want to get pregnant right away , i have two boys age 7 and 5 years old . i had two abortions .i have had the implanaon out for two months now and had unprotected sex and i am still not pregnant . after taking the implanon out i have had one period . i have done numerous preganancy testing and they are all negative . what can i do from here
Asked On : Sun, 27 May 2012
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Nephrologist 's  Response
Transplantation improves chances of getting pregnant, however the chance is less as compared to a normal healthy lady. So it might be a case where one has to just try harder and keep trying. Do ask your obstetrician for further tips.
You have to be careful with your medications you are taking for transplanted kidney. If you are taking mycophenolate (cellcept or myfortic), you have to stop at least 4 weeks prior to attempting conception. In place of mycophenolate, Azathioprine should be started.
Get in touch with your Nephrologist immediately. There might be other drugs on your medication list needing omission or modification.
Answered: Thu, 31 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor